# SDR SWAA010436

- Difficulty date: February 12, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: N657SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23331
- Aircraft time: 52,910 hours, 26,106 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Indicator
- Part number: H321AKM1
- Part serial: 7476
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DIVERSION, STANDBY ADI FAILED DURING CRUISE.  RESET C/B, NO HELP.  ALL OTHER SYSTEMS NORMAL.  REMOVED AND REPLACED STANDBY HORIZON PER MM, OPS CHECK GOOD.
